Because I'm now 80+, my GP says " Stay on it ! " But I am always exhausted and don't believe old age is the main cause ! No other illnesses and a happy marriage ! Would like to at least reduce my dosage of 150. Do have stressful situations eg recent divorce of one of our children and find I can't cry when on this medication, which is horrible somehow ! Sounds a bit contradictory, I know but want to feel I am in control of my moods... Is there anyone of similar age in this situation ? I also take a statin and beta-blocker for high b.p. and high cholesterol. Sometimes feel I'd be fitter without any of them !
I can see decreasing the dose, but I wouldn't go off it until you see how you do on a lower dose. Once you're off it, and need it again, it takes over a month for it to work. I stopped it easily about that amount of time, to switch to another for a short time. You are dealing with a young mind but the old body, so am I, lol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
Took prozac for 7 years, then venlafaxine for approx. 15 years, tried to switch to Lexapro recently?
Posted 21 Apr 2013 • 2 answers
Posted 11 Jun 2013 • 4 answers
Posted 19 Jan 2015 • 3 answers
Posted 5 May 2016 • 0 answers